BibTeX record journals/jcss/Wanke94

download as .bib file

@article{DBLP:journals/jcss/Wanke94,
  author    = {Egon Wanke},
  title     = {The Complexity of Connectivity Problems on Context-Free Graph Languages},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {49},
  number    = {1},
  pages     = {57--82},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/S0022-0000(05)80086-8},
  doi       = {10.1016/S0022-0000(05)80086-8},
  timestamp = {Tue, 05 Jul 2011 11:10:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/Wanke94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}